# SDR A6WA200240005

- Difficulty date: February 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL IN FLIGHT, FOLLOWED QRH AND MECHANIC PROCEDURES, CAS MESSAGE WENT OUT.  MAINTENANCE INTERROGATED FCU, RESET FCU, RAN FLAPS OP CHECK OK C/W AWAC SUPPLEMENT 98-18, AMM 27-50.
